# SDR EVCA2019020401

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N42RX
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 7,111 hours, 22,945 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION. CRACK FOUND ON THE INSIDE LOWER SIDE OF TAIL ROTOR BLADE ON THE ROOT SECTION. BLADE IS BEING REMOVED AND SENT TO RBI FOR REPAIR OR REPLACED.
